Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Head injury led to clot. Have memory loss after medication. What can help me?

hi sir i am in india i have some problem my right side head blood clt the doctor told last 2010 i got accedent in both room i feldown that time my head getting pain .the i went to doctor nero science doctor I taken MRI also he told u head get blood clot. so he give some 4 days before i forgot every thing memory lose. now againg i taken MRI also he told u stoped the tablet so that onely problem plz when is slove plz help me sir
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thank you so much for this query.

Brain clots is a well documented cause of dementia. there is no treatment to reverse the course of this. Best treatment would have been a timely intervention to relief the condition. However, at this time supportive measures to help you ope with the day to day activities would be the best next option. There is no way to restore lost memory from conditions like these.

I hope this helps. I wish you well.
Feel free to request for more information if need be.
Dr. Ditah, MD
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor